# SDR 95ZZZX6689

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605109
- Condition: Separation
- Location: M/R Transmission
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXTURE MATERIAL SEPARATING/DEBONDING FROM END FITTINGS.  SUBMITTER STATED FLEXTURES DO NOT SEEM TO HOLD UP UNDER NORMAL CONDITIONS AND OPERATION.
